Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 364, Number 11
HTML articles powered by AMS MathViewer

Test functions in constrained interpolation
Michael A. Dritschel and James Pickering PDF
Trans. Amer. Math. Soc. 364 (2012), 5589-5604
Discrete flat surfaces and linear Weingarten surfaces in hyperbolic 3-space
T. Hoffmann, W. Rossman, T. Sasaki and M. Yoshida PDF
Trans. Amer. Math. Soc. 364 (2012), 5605-5644
On the asymptotics of determinant of Laplacian at the principal boundary of the principal stratum of the moduli space of Abelian differentials
A. Kokotov PDF
Trans. Amer. Math. Soc. 364 (2012), 5645-5671
On the semiadditivity of the capacities associated with signed vector valued Riesz kernels
Laura Prat PDF
Trans. Amer. Math. Soc. 364 (2012), 5673-5691
Wave equation with damping affecting only a subset of static Wentzell boundary is uniformly stable
Marcelo M. Cavalcanti, Irena Lasiecka and Daniel Toundykov PDF
Trans. Amer. Math. Soc. 364 (2012), 5693-5713
Describing free groups
J. Carson, V. Harizanov, J. Knight, K. Lange, C. McCoy, A. Morozov, S. Quinn, C. Safranski and J. Wallbaum PDF
Trans. Amer. Math. Soc. 364 (2012), 5715-5728
Describing free groups, Part II: $\Pi ^0_4$ hardness and no $\Sigma _{2}^{0}$ basis
Charles McCoy and John Wallbaum PDF
Trans. Amer. Math. Soc. 364 (2012), 5729-5734
Contracting convex immersed closed plane curves with slow speed of curvature
Yu-Chu Lin, Chi-Cheung Poon and Dong-Ho Tsai PDF
Trans. Amer. Math. Soc. 364 (2012), 5735-5763
Cohomology algebra of plane curves, weak combinatorial type, and formality
J. I. Cogolludo Agustín and D. Matei PDF
Trans. Amer. Math. Soc. 364 (2012), 5765-5790
Analysis on some infinite modules, inner projection, and applications
Kangjin Han and Sijong Kwak PDF
Trans. Amer. Math. Soc. 364 (2012), 5791-5812
Curvature estimates for surfaces with bounded mean curvature
Theodora Bourni and Giuseppe Tinaglia PDF
Trans. Amer. Math. Soc. 364 (2012), 5813-5828
Asymptotic properties of the quantum representations of the modular group
Laurent Charles PDF
Trans. Amer. Math. Soc. 364 (2012), 5829-5856
Meromorphic extensions from small families of circles and holomorphic extensions from spheres
Josip Globevnik PDF
Trans. Amer. Math. Soc. 364 (2012), 5857-5880
Cyclic operad formality for compactified moduli spaces of genus zero surfaces
Jeffrey Giansiracusa and Paolo Salvatore PDF
Trans. Amer. Math. Soc. 364 (2012), 5881-5911
Many closed symplectic manifolds have infinite Hofer–Zehnder capacity
Michael Usher PDF
Trans. Amer. Math. Soc. 364 (2012), 5913-5943
Fusion systems on small $p$-groups
David A. Craven and Adam Glesser PDF
Trans. Amer. Math. Soc. 364 (2012), 5945-5967
CSR expansions of matrix powers in max algebra
Sergeĭ Sergeev and Hans Schneider PDF
Trans. Amer. Math. Soc. 364 (2012), 5969-5994
Degeneracy loci of families of Dirac operators
Thomas G. Leness PDF
Trans. Amer. Math. Soc. 364 (2012), 5995-6008
Formulae for Askey-Wilson moments and enumeration of staircase tableaux
S. Corteel, R. Stanley, D. Stanton and L. Williams PDF
Trans. Amer. Math. Soc. 364 (2012), 6009-6037
The periodic logistic equation with spatial and temporal degeneracies
Yihong Du and Rui Peng PDF
Trans. Amer. Math. Soc. 364 (2012), 6039-6070
A $T(1)$-theorem in relation to a semigroup of operators and applications to new paraproducts
Frédéric Bernicot PDF
Trans. Amer. Math. Soc. 364 (2012), 6071-6108
Incompressibility criteria for spun-normal surfaces
Nathan M. Dunfield and Stavros Garoufalidis PDF
Trans. Amer. Math. Soc. 364 (2012), 6109-6137
Universal bounds for eigenvalues of a buckling problem II
Qing-Ming Cheng and Hongcang Yang PDF
Trans. Amer. Math. Soc. 364 (2012), 6139-6158